# SDR DXTA200702468

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Beech 400A
- Aircraft serial: RK422
- Aircraft time: 1,236 hours, 1,122 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DID NOT GET A RT LANDING GEAR GREEN DOWN NR LOCKED INDICATION UPON GEAR EXTENTION.   09-27-07    RESEATED LANDING GEAR DOWN LIGHT CLUSTER SOCKET, NO DEFECTS NOTED, INSPECTED RT MLG DOWNLOCK SWITCH FOR SAFETY AND SECURITY, JACKED ACFT IAW 400A MM 32-00-00, OPS CHECKED NORMAL AT THIS TIME, NO FURTHER DEFECTS NOTED.
